# SDR 2008UALA05843

- Difficulty date: September 22, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 50,984 hours, 10,226 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE PROBLEM, RTFL.  FOUND CENTER HYD SYSTEM RETURN LINE AT STA 16 DAMAGED IN AFT CARGO PIT FROM APU BLEED AIR DUCT FAILURE.  REPAIRED HYD LINE AT STA 16 IN AFT PIT. LEAK CK GOOD.
